# SDR HEED95453

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 222020563121
- Condition: Cracked
- Location: Fuselage
- Part time: 632 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL.  REPLACED UNIT
